# SDR DALA2018022601250

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 68,583 hours, 11,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST EMERGENCY LIGHTS ARE ON CONTINUOUSLY, SHOULD BE OFF.   CYCLED THE EMERGENCY LIGHT SWITCH,  OPS CHECKED NORMAL IAW AMM 33-51.
